# SDR CALA2017051201369

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 72,765 hours, 18,065 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY OVEN INOP AT 413. OVEN 413 LOUD NOISE AND BAD SMELL, UNUSABLE. AFTER RESET WORKS SATIS.
